Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Child with vomiting and diarrhea itchy rashes allergic reaction

Premium Questions

Dr. Rohit Gulati MD

which took almost 2 hours to rectify: extreme itching of face, nose, lips with no apparent rash at first, would not wake, hyperventilation . She is 16 and was there for stomach issues, vomiting , not keeping ... View answer

Answered by : Dr. Rohit Gulati ( Pain Medicine & Palliative Care Specialist)
Dr. Anshul Varshney MD

By using azithral 200 for 3 days, my son got skin rashes and one eye swolen. How long does these rashes be there. I mean will they go off automatically or need to get some other medicines? ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr. Kathy Robinson MD

I am allergic to kiwi. Recently I ingested a drink that contains kiwi powder. After about 10 days I started breaking out in very itchy flat, red bumps all over my toro and back. This has been going on for 2 ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr. Sumit Bhatti MD

I have had allergic reactions to antibiotics and would like to understand what antibiotics would ... on a prednisone dose pack to stop my allergic reaction to the sulfa. In contrast to the... View answer

Answered by : Dr. Sumit Bhatti ( ENT Specialist)
Dr.  Rahul Kumar MD

Hello, it seems as if I had an allergic reaction to my antibiotics (Sulfameth/ Trimethoprim ). I ..., severe rash , stomach pain, dizyness, shortness or breath, I don't have diarrhea though) I... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)

Public Forum Discussions

Dr. Suman Kumar MD

My 6 year old daughter began vomiting and started having diarrhea around 5am this morning (it is now 11am). She also broke out in to a rash on her back only. She said it was itchy and it felt... View answer

Answered by : Dr. Suman Kumar ( Allergist and Immunologist)
Dr. Michelle Gibson James MD

I am having an allergic reation to something but I dont no where to start to figure out whats wrong. I start having very itchy hands followd by a rash that covers my whole body. Then I start... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Parin N. Parmar MD

Hello. My daughter is 18 months old and is suffering from diarrhea, runny nose, watering eyes accompanied with redness around her eyes. This is something she s goes through frequently. Symptoms just ... View answer

Answered by : Dr. Parin N. Parmar ( Allergist and Immunologist)
Dr.  Ramprasad Gorai MD

My tongue itches really bad toward the front left side and I have been itching it with my teeth causing it to be sore. I recently had a bad allergy attack with pollen and have been sneezing and coughing and congested. Is... View answer

Answered by : Dr. Ramprasad Gorai ( Pulmonologist)
Dr. Naresh ruparelia MD

My 8 year old daughter was taking enterogermina. She now has a rash that covers the body from face down to the torso . Could it be an allergic reaction to this drug? ... View answer

Answered by : Dr. Naresh ruparelia ( Cardiologist)

Mobile Questions and Answers

Dr. Ronald Schubert MD

Thanks for contacting HCM Allergy to cats is usually seen after exposure to cats and is accompanied by nasal congestion, clear drainage, red itching and watery eyes and with severe reactions hives with severe skin...

Dr.    Prof. Kunal Saha MD